Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Specializations of finitely generated subgroups of abelian varieties


Author: D. W. Masser
Journal: Trans. Amer. Math. Soc. 311 (1989), 413-424
MSC: Primary 11G10; Secondary 11G05, 11J99, 14K15
MathSciNet review: 974783
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a generic Mordell-Weil group over a function field, we can specialize it down to a number field. It has been known for some time that the resulting homomorphism of groups is injective "infinitely often". We prove that this is in fact true "almost always", in a sense that is quantitatively nearly best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11G10, 11G05, 11J99, 14K15

Retrieve articles in all journals with MSC: 11G10, 11G05, 11J99, 14K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0974783-6
PII: S 0002-9947(1989)0974783-6
Article copyright: © Copyright 1989 American Mathematical Society